| Catalog Number |
CS-13120-03M |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The investigation for this event is ongoing.When additional information is received, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that a patient will be revised due to an alleged infection.The following implants will be revised: eleos proximal femur, eleos male-female midsection, and eleos cemented segmental stem.The date of the revision surgery has not been scheduled at this time.This event will be reportable as a serious injury, as the implanted devices will be revised.This report captures the eleos cemented segmental stem.
Additional Manufacturer Narrative
It was reported that a patient will be revised due to an alleged infection.The following implants will be revised and replaced: eleos proximal femur, eleos male-female midsection, and eleos cemented segmental stem.The root cause of this complaint could not be determined.Based on the review of device history records, the investigation concluded that the root cause of the reported infection was not likely related to the design, manufacture, and/or sterilization of the implanted eleos implants.